Alert archive / Illinois / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 237, NWS Lincoln, IL

June 26, 2006Jasper County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 26, 2006, 7:22 PM CDT for Jasper County, Illinois. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2006, 7:22 PM CDT (00:22 UTC)
Expired
Jun 26, 2006, 8:15 PM CDT
In force
53 min
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

County Jasper County, IL

The radar

The Evansville,IN radar (KVWX), 79 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 7:49 PM CDTHAIL 1.5Ste. Marie, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.4 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2006-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1205 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2006-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1205 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
766 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-45 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 270021
SVRILX
ILC079-270115-
/O.NEW.KILX.SV.W.0237.060627T0022Z-060627T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
722 PM CDT MON JUN 26 2006

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN JASPER COUNTY IN SOUTHEAST ILLINOIS.

* UNTIL 815 PM CDT

* AT 716 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR NEWTON...AND WAS MOVING EAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WEST LIBERTY...
  STE. MARIE...
  WILLOW HILL...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3885 8822 3888 8824 3899 8825 3904 8796
      3886 8796 3886 8805 3885 8806

$$

BAK
3 follow-up statements
000 
WWUS53 KILX 270035
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
735 PM CDT MON JUN 26 2006

ILC079-270115-
/O.CON.KILX.SV.W.0237.000000T0000Z-060627T0115Z/
JASPER-
735 PM CDT MON JUN 26 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHEASTERN JASPER COUNTY...

AT 731 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
 THIS STORM WAS LOCATED NEAR STE. MARIE...OR ABOUT 6 MILES SOUTHEAST
OF NEWTON...MOVING EAST AT 10 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  STE. MARIE.
  WILLOW HILL.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3885 8822 3888 8824 3899 8825 3904 8796
      3886 8796 3886 8805 3885 8806

$$

BAK
000 
WWUS53 KILX 270052
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
751 PM CDT MON JUN 26 2006

ILC079-270115-
/O.CON.KILX.SV.W.0237.000000T0000Z-060627T0115Z/
JASPER-
751 PM CDT MON JUN 26 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHEASTERN JASPER COUNTY...

AT 747 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL.  THIS 
STORM WAS LOCATED NEAR STE. MARIE...OR ABOUT 9 MILES SOUTHEAST OF 
NEWTON...MOVING EAST AT 10 MPH.

HAIL UP TO 1.5 INCHES IN DIAMETER HAS BEEN REPORTED IN STE. MARIE AT 
739 PM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE 
ACTION TO PROTECT LIFE AND PROPERTY.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3885 8822 3888 8824 3899 8825 3904 8796
      3886 8796 3886 8805 3885 8806

$$

BAK

&
000 
WWUS53 KILX 270111
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
811 PM CDT MON JUN 26 2006

ILC079-270121-
/O.EXP.KILX.SV.W.0237.000000T0000Z-060627T0115Z/
JASPER-
811 PM CDT MON JUN 26 2006

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JASPER COUNTY
EXPIRES AT 815 PM CDT...

AT 810 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF 
THE AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3885 8822 3888 8824 3899 8825 3904 8796
      3886 8796 3886 8805 3885 8806

$$

BAK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:40 PM CDT, 3 hours 42 minutes earlier.

Area forecast discussion, Jun 26, 3:40 PM CDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
340 PM CDT MON JUN 26 2006

.DISCUSSION...
MAIN CONCERN IS THE VARIOUS PERIODS OF STORMS OVER THE FIRST 3
DAYS. ALSO...THE POTENTIAL FOR SEVERE WEATHER TONIGHT AND WEDNESDAY.
THE MODELS HAVE A GENERAL AGREEMENT ON THE DETAILS DUE TO THE
PATTERN BEING RATHER STAGNANT/BLOCKED. THE NAM AND CANADIAN GLOBAL
ARE IN CLOSER AGREEMENT... WITH THE GFS BEING A BIT MORE
AGGRESSIVE. WILL LEAN TWRD NAM FOR DETAILS.

SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT...
THE DEEP COLD POOL HAS PROVIDE STEEP LAPSE RATES AND ENOUGH
INSTABILITY FOR MARGINAL SEVERE STORMS SCATTERED OVER OUR CWA.
COLD AIR FUNNELS HIGHLIGHTED THE ONSET...BUT HAVE TAMED DOWN AS
THE AFTERNOON PROGRESSED. NO TOUCHDOWNS WERE REPORTED. MARGINAL
SEVERE HAIL REPORTS HAVE DIMINISHED AS WELL. THE CENTER OF THE UPPER VORTEX IS
VIRTUALLY DIRECTLY OVER OUR CWA...BUT THE BEST INSTABILITY IS IN
OUR EASTERN CWA. STORMS ARE MOVING IN A SWIRL PATTERN AS A RESULT
OF THE VORTEX PLACEMENT. THERE DOESNT APPEAR TO BE ANY THREAT FOR
INCREASING SEVERITY TO THE STORMS...SO NO WATCH IS EXPECTED
TONIGHT. WE SHOULD SEE THE STORMS CONTINUE TO DEVELOP THROUGH THE
EVENING...THEN DIMINISH IN COVERAGE BY AROUND MIDNIGHT. I LEFT
SOME ISOLATED WORDING IN FOR AFTER MIDNIGHT...BUT MOST AREAS
SHOULD REMAIN DRY.

TUESDAY MORNING WILL FEATURE A SHORT PERIOD OF RIDGING
ALOFT...BEFORE THEN NEXT SHORTWAVE IN THE NORTHWEST FLOW DROPS
SOUTHEAST INTO OUR CWA. THIS WILL PUT THE TIMING FOR STORMS MAINLY
LATER TUESDAY AFTERNOON AND TUESDAY NIGHT. THAT PARTICULAR LOBE OF
VORTICITY WILL BE IN TANDEM WITH A SURFACE COLD FRONT DROPPING
SOUTH. IT APPEARS IT WILL LINGER ACROSS OUR CWA...AND BE A FOCUS
FOR SURFACE TROUGHS TO MOVE ALONG THE REST OF THE WEEK. WEDNESDAY
WILL BE MUCH LIKE TODAY...WITH THE COLD POOL SETTLING OVER
ILLINOIS DURING THE DAY. A SLIGHT RISK FOR SEVERE STORMS HAS BEEN
HIGHLIGHTED BY SPC...PRIMARILY ALONG THE EAST TO WEST SURFACE
FRONT THAT WILL LINGER ACROSS OUR CWA.

LONG TERM...THURSDAY THROUGH MONDAY...
THE LONG WAVE PATTERN APPEARS TO REMAIN BLOCKED UNTIL THE WEEKEND.
THE MEAN TROUGH IN THE EAST AND THE RIDGE IN THE WEST WILL WEAKEN
SLIGHTLY INTO THE WEEKEND...BUT THE OVERALL FLOW ACROSS ILLINOIS
WILL REMAIN NORTHWEST. THIS BASICALLY MEANS THAT WE COULD SEE
CONTINUED PERIODS OF SHOWERS AND STORMS AS H5 SHORTWAVES MOVE
SOUTHEAST OVER THE RIDGE INTO ILLINOIS. ALSO...TEMPERATURES WILL
NOT FLUCTUATE MUCH FROM DAY TO DAY...WITH SEASONAL NORMALS LIKELY
THROUGH THIS FORECAST PERIOD.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHIMON
Hazardous weather outlook, Jun 26, 11:56 AM CDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1156 AM CDT MON JUN 26 2006

ILZ038-043>046-052>057-061>063-066>068-071>073-271100-
MCLEAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CHRISTIAN-MACON-MOULTRIE-
DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-
CRAWFORD-CLAY-RICHLAND-LAWRENCE-
1156 AM CDT MON JUN 26 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SLOW MOVING UPPER LEVEL DISTURBANCE... A NEARLY STATIONARY
SURFACE BOUNDARY... AND MOIST UNSTABLE AIR WILL ALL INTERACT TO
PRODUCE SCATTERED THUNDERSTORMS LATE THIS MORNING AND INTO THIS
AFTERNOON AND EVENING. SOME OF THESE STORMS COULD BECOME SEVERE...
WITH THE PRIMARY THREAT BEING LARGE HAIL.

STORMS WILL TEND TO BE FOCUSED ALONG A WEAK SURFACE BOUNDARY EARLY
ON... JUST WEST OF I-57... THEN WILL BECOME MORE SCATTERED AS THE
AFTERNOON PROGRESSES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL AGAIN BE POSSIBLE ON TUESDAY AS THE SYSTEM
PUSHES SLOWLY THROUGH THE AREA. HOWEVER...A FRONTAL SYSTEM WILL
BECOME STATIONARY ACROSS PARTS OF CENTRAL AND SOUTHERN ILLINOIS ON
WEDNESDAY AND BRING ANOTHER SHOT OF THUNDERSTORMS TO THE REGION.
CURRENTLY...THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS ON
WEDNESDAY COULD BECOME SEVERE...ALONG AND SOUTH OF INTERSTATE 72.
THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AND LARGE
HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

ILZ027>031-036-037-040>042-047>051-271100-
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-SCHUYLER-
MASON-LOGAN-CASS-MENARD-SCOTT-MORGAN-SANGAMON-
1156 AM CDT MON JUN 26 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SLOW MOVING UPPER LEVEL DISTURBANCE WILL BRING THE THREAT FOR
SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON. SOME OF THESE
STORMS MAY PRODUCE SMALL HAIL... BUT THE THREAT FOR SEVERE WEATHER
IS EXPECTED TO BE OVER WEST CENTRAL ILLINOIS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL AGAIN BE POSSIBLE ON TUESDAY AS THE SYSTEM
SLOWLY PUSHES THROUGH THE AREA. HOWEVER...A FRONTAL SYSTEM WILL BECOME
STATIONARY ACROSS PARTS OF CENTRAL AND SOUTHERN ILLINOIS ON
WEDNESDAY AND BRING ANOTHER SHOT OF THUNDERSTORMS TO THE REGION.
AT THIS TIME...NEITHER THE THUNDERSTORMS ON TUESDAY OR WEDNESDAY
ARE EXPECTED TO BECOME SEVERE. THE PRIMARY SEVERE WEATHER THREAT
WILL BE ALONG AND SOUTH OF INTERSTATE 72.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

HARDIMAN/AUTEN

In the hours before

Local storm report, Jun 26, 5:48 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
548 PM CDT MON JUN 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             CALHOUN                 38.65N 88.04W
06/26/2006  E1.25 INCH       RICHLAND           IL   COUNTY OFFICIAL

            1-1.25 INCH HAIL OCCURRED FROM 215PM TO 220PM WITH CORN
            CROP DAMAGE FROM CALHOUN TO 1 MILE EAST OF TOWN. RECEIVED
            FROM THE CALHOUN VILLAGE HALL.

&&

GOETSCH
Local storm report, Jun 26, 6:11 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
611 PM CDT MON JUN 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             3 SE PHILO              39.97N 88.12W
06/26/2006  E0.88 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

            REPORT OF HAIL FROM OFFICE SIGNIFICANT WEATHER OBSERVER.

&&

GOETSCH
Local storm report, Jun 26, 6:18 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
618 PM CDT MON JUN 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     HAIL             1 NW RIVERTON           39.86N 89.55W
06/26/2006  E0.75 INCH       SANGAMON           IL   CO-OP OBSERVER

            REPORT BETWEEN RIVERTON AND SHERMAN ON SHERMAN ROAD.

0618 PM     HAIL             3 E SHERMAN             39.89N 89.55W
06/26/2006  E0.88 INCH       SANGAMON           IL   TRAINED SPOTTER

&&

GOETSCH
Local storm report, Jun 26, 6:25 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
625 PM CDT MON JUN 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     HAIL             2 S WILLIAMSVILLE       39.92N 89.56W
06/26/2006  E0.88 INCH       SANGAMON           IL   TRAINED SPOTTER

            ON COUNTY HIGHWAY 31.

&&

GOETSCH
Local storm report, Jun 26, 6:45 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
645 PM CDT MON JUN 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     HAIL             6 W FAIRMOUNT           40.05N 87.94W
06/26/2006  E0.75 INCH       VERMILION          IL   CO-OP OBSERVER

            FROM OFFICE SIGNIFICANT WEATHER OBSERVER.

&&

GOETSCH
Local storm report, Jun 26, 6:49 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
649 PM CDT MON JUN 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     HAIL             CHARLESTON              39.48N 88.18W
06/26/2006  E0.75 INCH       COLES              IL   PUBLIC

0215 PM     HAIL             DOWNS                   40.40N 88.87W
06/26/2006  E1.00 INCH       MCLEAN             IL   CO-OP OBSERVER

            EXTENSIVE CROP DAMAGE ON COUNTY ROAD 36 BETWEEN DOWNS AND
            RANDOLPH. HAIL STILL UP TO DIME SIZE AN HOUR AFTER THE
            HAIL FELL. SWOP REPORT.

0215 PM     HAIL             CALHOUN                 38.65N 88.04W
06/26/2006  E1.25 INCH       RICHLAND           IL   COUNTY OFFICIAL

            1-1.25 INCH HAIL OCCURRED FROM 215PM TO 220PM WITH CORN
            CROP DAMAGE FROM CALHOUN TO 1 MILE EAST OF TOWN. RECEIVED
            FROM THE CALHOUN VILLAGE HALL.

0258 PM     HAIL             OWANECO                 39.48N 89.19W
06/26/2006  E1.00 INCH       CHRISTIAN          IL   EMERGENCY MNGR

0358 PM     HAIL             1 NW NIANTIC            39.86N 89.18W
06/26/2006  E0.88 INCH       MACON              IL   FIRE DEPT/RESCUE

            1.5 MILES NORTHWEST OF NIANTIC. REPORTED BY COUNTY ESDA
            FROM FIRE DEPT.

0415 PM     HAIL             2 SE SULLIVAN           39.58N 88.58W
06/26/2006  E0.88 INCH       MOULTRIE           IL   CO-OP OBSERVER

            NICKEL SIZE HAIL

0430 PM     HAIL             2 S MOUNT PULASKI       39.98N 89.28W
06/26/2006  E1.00 INCH       LOGAN              IL   CO-OP OBSERVER

0430 PM     HAIL             5 S MOUNT PULASKI       39.94N 89.28W
06/26/2006  E2.00 INCH       LOGAN              IL   FIRE DEPT/RESCUE

0500 PM     FLOOD            2 S MOUNT PULASKI       39.98N 89.28W
06/26/2006                   LOGAN              IL   CO-OP OBSERVER

            WATER COVERING 300N ROAD BETWEEN 1600TH AND 1750TH AVE.

0530 PM     FLOOD            5 S MOUNT PULASKI       39.94N 89.28W
06/26/2006                   LOGAN              IL   EMERGENCY MNGR

            1600TH AVE CLOSED AT LAKE FORK CROSSING.

0605 PM     HAIL             3 SE PHILO              39.97N 88.12W
06/26/2006  E0.88 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

            REPORT OF HAIL FROM OFFICE SIGNIFICANT WEATHER OBSERVER.

0616 PM     HAIL             1 NW RIVERTON           39.86N 89.55W
06/26/2006  E0.75 INCH       SANGAMON           IL   CO-OP OBSERVER

            REPORT BETWEEN RIVERTON AND SHERMAN ON SHERMAN ROAD.

0618 PM     HAIL             3 E SHERMAN             39.89N 89.55W
06/26/2006  E0.88 INCH       SANGAMON           IL   TRAINED SPOTTER

0623 PM     HAIL             2 S WILLIAMSVILLE       39.92N 89.56W
06/26/2006  E0.88 INCH       SANGAMON           IL   TRAINED SPOTTER

            ON COUNTY HIGHWAY 31.

0639 PM     HAIL             6 W FAIRMOUNT           40.05N 87.94W
06/26/2006  E0.75 INCH       VERMILION          IL   CO-OP OBSERVER

            FROM OFFICE SIGNIFICANT WEATHER OBSERVER.

&&

GOETSCH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:46 PM CDTSevere Thunderstorm WarningILXCrawford59 min
Jun 26, 8:00 PM CDTSevere Thunderstorm WarningILXLawrence60 min
Jun 27, 2:59 PM CDTSevere Thunderstorm WarningILXSchuyler46 min
Jun 27, 3:33 PM CDTSevere Thunderstorm WarningILXKnox42 min
Jun 27, 3:57 PM CDTSevere Thunderstorm WarningILXFulton35 min
Jun 27, 5:12 PM CDTSevere Thunderstorm WarningILXScott37 min
Jun 27, 6:05 PM CDTSevere Thunderstorm WarningILXKnox28 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.